# SDR SWAA2024100732120

- Difficulty date: August 29, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 58,186 hours, 34,914 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Condition: Elongated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ACCESS PANEL 193CL BODY FAIRING AT FUSELAGE EXTERIOR 2024-533598<[01] TOOL USED:CALIPER PN: 500-197-30 SN:A18229508; DUE DATE: 14-JAN-25;[02] TOOL USED HOT BONDER P/N HCS9200B-AV S/N 18196127  DUE DATE: 25/JAN/25;[03] TOOL USED: SCALE P/N: CR5200 S/N: 8342514597 DUE DATE: 28/FEB/25.;[04] TOOL USED: HOT BONDER P/N: HCS9200B S/N: 15102320 DUE DATE: 25/JAN/25.;[05] TOOL USED: SCALE P/N:CR5200; S/N: 8343110774; DUE DATE: 28-FEB-25.;[06] TOOL USED ON STEP 12:ULTRASONIC FLAW DETECTOR P/N:EPOCH 650; S/N:201036102; DUE DATE:12-OCT-24.;[07] REPAIRED ACCESS PANEL 193CL BODY FAIRING AT FUSELAGE EXTERIOR IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10.SEE INDIVIDUAL SIGN OFFS BELOW.;[08] JOB TASK COMPLETED.
